# SDR WX0A071795

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5100303
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R ONE EACH BATTERY IN R1 DOOR EMERGENCY LIGHT IAW AMM 33-53-00, CHECKED GOOD.
